MAUDE Adverse Event Report: CAREFUSION SMARTSITE NEEDLE-FREE VALVE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE NEEDLE-FREE VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2000EA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.
 
Event or Problem Description
The customer reported that when disconnecting a doxorubicin iv push, it leaked on the outside top of the valve.The customer states "this happens with every use" however no details were given for other specific events therefore, this is the only file.The leak could be with every chemotherapeutic drug but the doxorubicin is orange and can be seen.There was no patient harm.

Brand Name
SMARTSITE NEEDLE-FREE VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7735906
Report Number9616066-2018-01182
Device Sequence Number19034080
Product Code FPA
UDI-Device Identifier07613203012751
UDI-Public7613203012751
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Model Number2000EA
Device Catalogue Number2000EA
Device Lot Number17106733
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR